MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 104"(264 CM)APPX15.7 ML,10DRP PRIM SET W/BCV-CLAVE,CLAVE,0.2 MIC FILT,ROTAT LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 104"(264 CM)APPX15.7 ML,10DRP PRIM SET W/BCV-CLAVE,CLAVE,0.2 MIC FILT,ROTAT LUER; STOPCOCK, I.V. SET
Model Number B9535
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The event involved 104" (264 cm) appx 15.7 ml, 10 drop primary set w/bcv-clave®, clave®, 0.2 micron filter, rotating luer.It was reported that there was a chunk of dark brown material was sticking to the inside of the intravenous (iv) line (near the end of the line).This was noticed after the line was prepared with medication (ampicillin).Once the liquid medication flowed past the brown chunks, some of the particles broke away and it was reported that approximately a dozen were floating in the line.The main chunk of brown material continued to stay adhered to the inside of the line.The iv line was sealed in the packaging when it was received and it was opened about 6pm.There was patient involvement; however, there is no report of human harm.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
No product samples, videos, or photographs were returned for investigation.The device history record (dhr) was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.The complaint cannot be confirmed based on the information that has been provided.After the initial emdr (9617594-2022-00058-00) submission, the customer contact confirmed that the same event was reported under cn-150216, mfr report ref # 9617594-2022-00061-00.This complaint record is a duplicate of cn-150216.

Brand Name
104"(264 CM)APPX15.7 ML,10DRP PRIM SET W/BCV-CLAVE,CLAVE,0.2 MIC FILT,ROTAT LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key13864874
Report Number9617594-2022-00058
Device Sequence Number14631813
Product Code FMG
UDI-Device Identifier00887709014343
UDI-Public(01)00887709014343(17)260801(10)5556559
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberB9535
Device Catalogue NumberB9535
Device Lot Number5556559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPICILLIN, MFR UNK
Patient SexUnknown